Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes abdominal pain after intercourse? - Online Doctor Chats

Date : 18-Apr-2014
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:Hi,
Please proceed with your query
User:hello sir
Doctor:Please proceed with your query
User:i had a pain in ma testicle and lower abdomen after inter course
User:it is the second time
Doctor:When did you have this pain and are you still in pain?
User:yesterday evening
User:now i do hav a little pain
Doctor:Does the pain increase while passing urine?
Doctor:How is it today when compared to yesterday - is it better / worse?
User:no pain while urinateting
User:now the pain is better
User:i even get a painin ma abdomen
Doctor:If you have no other symptoms besides the pain and if its getting better now
Doctor:then it is most likely a muscular ache.
Doctor:However other possibilities of hernia cannot be excluded.
User:ok but it was the second time i faced this problem
Doctor:I would suggest you to avoid sexual intercourse for a while.
Doctor:If the ache is troubling you now, you can take oral pain killers such as ibuprofen 200mg twice a day.
User:shoulkd i follow any medication
Doctor:If this pain lasts for more than 3-4 days,
Doctor:I will recommend you to see a doctor.
User:pain is better compaired to yesterday
Doctor:He will perform a detailed physical examination and request for an ultrasound test to identify the cause.
Doctor:You can take the pain killer only if you have severe pain.
Doctor:If pain is getting better, you just need to keep a watch on it.
Doctor:No need for medicines.
Doctor:Did you follow what I said?
User:the pain is not severe now
User:yes doc
Doctor:Do you have any more queries?
User:nope not as now
User:Thank you
Doctor:Thanks for visiting me here. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor